Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Child started menses recently, seems pale, does not take proper diet. Good multivitamin mineral supplement with Omega 3?

Hi Sir, Good Day. I would like to seek your expert advise for my daughter, 14 years, just started her first menstrual cycle few months ago, she looks so pale, never take proper diet with fruit, vegetable, meat and all, we did HB test for her, its always around 10 or less. wish to give her a good multivitamin mineral supplement with Omega 3 . It would be highly helpful if you could kindly suggest a good vitamin supplement/available in India, for her. thanking you Ashrafp
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query,
Anemia is commonly seen in pubertal age group.
She needs a hematinic for which i advise you to take her to pediatrician for routine checkup.
Practically speaking no supplement can replace a balanced diet.
Encourage your daughter to take nutritious diet, leafy vegetables.
avoid all kind of junk food and fried food.

Wishing your daughter is good health,
God bless,
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor